International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 273-278
Stability of nonlinear systems under constantly acting perturbations
1Department of Applied Mathematics, University of Waterloo, Ontario, Waterloo N2L 3G1, Canada
2Department of Mathematics and Physical Sciences, Embry-Riddle Aeronautical University, Daytoha Beacl 32114, FL, USA
Received 9 September 1991
Copyright © 1995 Xinzhi Liu and S. Sivasundaram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we investigate total stability, attractivity and uniform stability in
terms of two measures of nonlinear differential systems under constant perturbations. Some sufficient
conditions are obtained using Lyapunov's direct method. An example is also worked out.